# SDR SWAA2024092330604

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED FWD FACE BS 500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-525831<[01] REPLACED ANGLE - SUPPORT(CLIP) LOCATED FWD FACE BS 500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 196 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT(CLIP) LOCATED FWD FACE BS 500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 196 REV-.SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED RII
